Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Conformal Geometry and Dynamics
Conformal Geometry and Dynamics
ISSN 1088-4173

Conformal Dehn surgery and the shape of Maskit's embedding


Author: Jouni Parkkonen
Journal: Conform. Geom. Dyn. 8 (2004), 143-157
MSC (2000): Primary 30F40, 30F60
Published electronically: October 14, 2004
MathSciNet review: 2122523
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the geometric limits of sequences of loxodromic cyclic groups which arise from conformal Dehn surgery. The results are applied to obtain an asymptotic description of the shape of the main cusp of the Maskit embedding of the Teichmüller space of once-punctured tori.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30F40, 30F60

Retrieve articles in all journals with MSC (2000): 30F40, 30F60


Additional Information

Jouni Parkkonen
Affiliation: Department of Mathematics and Statistics, P.O. Box 35, 40014 University of Jyväskylä, Finland
Email: parkkone@maths.jyu.fi

DOI: http://dx.doi.org/10.1090/S1088-4173-04-00116-X
PII: S 1088-4173(04)00116-X
Received by editor(s): September 10, 2002
Received by editor(s) in revised form: June 17, 2003
Published electronically: October 14, 2004
Additional Notes: The author was supported by Academy of Finland grants 42948 and 41320
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.